# SDR REXA201100030

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,181 hours, 14,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT BULKHEAD AT FS 280 CRACKED BELOW FLOOR AT RBL 9 AND LBL 9, AFT FLOOR SUPPRT CRACKED AT LBL 9 AND PILOT BULKHEAD IS CORRODED AT FLOOR BETWEEN RBL 9 AND LBL 9.  PILOT BULKHEAD AT FS 280 CRACKED BELOW FLOOR AT RBL 9 AND LBL 9, AFT FLOOR SUPPORT CRACKED AT LBL 9 AND PILOT BULKHEAD IS CORRODED AT FLOOR BETWEEN RBL 9 AND LBL 9.
